# SDR IPXA2018082032993

- Difficulty date: August 19, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 16,081 hours, 9,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE DEPLOYED DURING CLOSE AND ARMING.   MAIN CABIN DOOR SLIDE WAS REPLACED.  SERVICED THE FWD DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-1014-0301.
